Cookies?
Library Header Image
LSE Research Online LSE Library Services

Efficient estimation of conditional variance functions in stochastic regression

Fan, Jianqing and Yao, Qiwei (1998) Efficient estimation of conditional variance functions in stochastic regression. Biometrika, 85 (3). pp. 645-660. ISSN 0006-3444

[img]
Preview
PDF
Download (452kB) | Preview
Identification Number: 10.1093/biomet/85.3.645
Item Type: Article
Official URL: http://biomet.oxfordjournals.org/
Additional Information: Copyright © 1999 Biometrika Trust
Subjects: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Date Deposited: 10 Jul 2008 10:56
Last Modified: 01 Oct 2010 08:57
URI: http://eprints.lse.ac.uk/id/eprint/6635

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics